# SDR SWIA202163246

- Difficulty date: November 12, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON LH OTBD FLAP LOWER EXTERNAL SKIN, LOCATED ON LOWER OTBD CORNER     (C-CHECK RO 12/26/2021)    REPAIRED  DENT DAMAGE ON LH OTBD FLAP LOWER EXTERNAL SKIN, LOCATED ON LOWER OTBD CORNER PER CRJ 700 SRM 57-53-01-201-001-A01 REV 38 DATED JUL 25 2020 TYPE III FIG 57-53-01-991-811 SHEET 3. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
